# SDR 98ZZZX1280

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401606223
- Condition: Pitted
- Location: Elev Feel Comp
- Component: 401602723
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR FEEL COMPUTER HAS EXCESSIVE PITTING AT SEALING, THREADED, AND INTERIOR SURFACES.
